# SDR DALA2017030701848

- Difficulty date: March 6, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1515-1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICKS IN CROWN AREA OF RIGHT OTBD SEAT TRACK AT BS 1540 AND 1515 TO BE OUT OF LIMITS.  REMOVED DAMAGED AREA OF SEAT TRACK, FABRICATED AND INSTALLED A REPAIR IAW SRM 53-00- 52, REPAIR 1.  REMOVED AND REPLACED THE SEAT TRACK SECTION IAW SRM 51-40-02 & DWG 146N5137 REV  B.
